Weyl asymptotics of the transmission eigenvalues for a constant index of refraction

Ha Pham 1, 2, 3 Plamen Stefanov 3
1 MAGIQUE-3D - Advanced 3D Numerical Modeling in Geophysics
INRIA Futurs, UPPA - Université de Pau et des Pays de l'Adour, CNRS - Centre National de la Recherche Scientifique
2 Magique 3D - Advanced 3D Numerical Modeling in Geophysics
LMAP - Laboratoire de Mathématiques et de leurs Applications [Pau], Inria Bordeaux - Sud-Ouest
Abstract : We prove Weyl-type asymptotic formulas for the real and the complex internal transmission eigenvalues when the domain is a ball and the index of refraction is constant.
Type de document :
Article dans une revue
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2014, 8 (3), pp.795 - 810. 〈10.3934/ipi.2014.8.795〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01711122
Contributeur : Ha Pham <>
Soumis le : vendredi 16 février 2018 - 18:23:10
Dernière modification le : jeudi 7 février 2019 - 15:55:38

Lien texte intégral

Identifiants

Citation

Ha Pham, Plamen Stefanov. Weyl asymptotics of the transmission eigenvalues for a constant index of refraction. Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2014, 8 (3), pp.795 - 810. 〈10.3934/ipi.2014.8.795〉. 〈hal-01711122〉

Partager

Métriques

Consultations de la notice

139